# SDR AALA202502247900

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 16,310 hours, 4,427 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 11ACB IS INOPERATIVE. REPAIRED BROKEN WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
